RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 684–698 (Mi mz9071)  

This article is cited in 4 scientific papers (total in 4 papers)

Pólya Convertibility Problem for Symmetric Matrices

A. È. Gutermana, G. Dolinarb, B. Kuzmac

a M. V. Lomonosov Moscow State University
b University of Ljubljana, Slovenia
c Institute of Mathematics, Physics and Mechanics, Slovenia

Abstract: The present paper presents a complete solution of the problem of symmetric weak conversion of $(0,1)$ matrices.

Keywords: $n\times n$ matrix, commutative ring, permanent, determinant, symmetric weak conversion

DOI: https://doi.org/10.4213/mzm9071

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 624–635

Bibliographic databases:

UDC: 512.643
Received: 04.04.2011

Citation: A. È. Guterman, G. Dolinar, B. Kuzma, “Pólya Convertibility Problem for Symmetric Matrices”, Mat. Zametki, 92:5 (2012), 684–698; Math. Notes, 92:5 (2012), 624–635

Citation in format AMSBIB
\Bibitem{GutDolKuz12}
\by A.~\`E.~Guterman, G.~Dolinar, B.~Kuzma
\paper P\'olya Convertibility Problem for Symmetric Matrices
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 684--698
\mathnet{http://mi.mathnet.ru/mz9071}
\crossref{https://doi.org/10.4213/mzm9071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201471}
\zmath{https://zbmath.org/?q=an:1268.15004}
\elib{http://elibrary.ru/item.asp?id=20731626}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 624--635
\crossref{https://doi.org/10.1134/S0001434612110053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900005}
\elib{http://elibrary.ru/item.asp?id=20484711}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871843533}


Linking options:
  • http://mi.mathnet.ru/eng/mz9071
  • https://doi.org/10.4213/mzm9071
  • http://mi.mathnet.ru/eng/mz/v92/i5/p684

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Budrevich, “Arithmetic matrix operations that preserve conversion”, J. Math. Sci. (N. Y.), 199:4 (2014), 386–393  mathnet  crossref
    2. M. V. Budrevich, “Construction of Nonconvertible $(0,1)$ Matrices”, Math. Notes, 96:2 (2014), 180–186  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Budrevich M., Dolinar G., Guterman A., Kuzma B., “Lower bounds for Pólya's problem on permanent”, Int. J. Algebr. Comput., 26:6 (2016), 1237–1255  crossref  mathscinet  zmath  isi  scopus
    4. da Cruz H.F., Inacio I., Serodio R., “Convertible Subspaces That Arise From Different Numberings of the Vertices of a Graph”, ARS Math. Contemp., 16:2 (2019), 473–486  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:326
    Full text:55
    References:33
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019